Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking Glucophage and Duphaston. No periods

hi I am 25 yrs from may 5th 2012 onwards i am under treatment first symptom was breast pain and was diagnosed Prolactin 27.Later my docter put me on parlodel again tested after 2 months nd it came down to .08.we are trying now .I am taking glucophage tablets from 22nd may onwards now its 3 per day that was started on this 22nd .managon also injected.But neg preg test.this september i took duphaston 10 days per day one. still no periods, Please advice me. Regards, Ann
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
In the current scenario, ovulation studies also should be done to assess the result of medication. When hormones are taken to induce a period, you can expect the period 3-7 days after completion of treatment. So, please wait until ten days after treatment and if you still do not see a period, get further help from your consultant. You cannot expect conception during the first cycle itself. Up o six courses of ovulation induction can be tried with proper monitoring. To exclude/confirm pregnancy, blood test is better in your condition. Hope this helps.
Answered: Wed, 28 Oct 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor